Im 16 ill be 17 at the end of august. Iv been taking zoloft since the may I think idk. I started ong me. I don't feel like myself anymore and I think my depression has worsened. My best friend wants nothing to do with me now because of how iv been acting and I can't control it. I don't remember alot of what I do it like im not in control. I also have dreams of me just flipping out and screaming. Like very angry dreams idk how to explain them any other way. I don't know if anyone else has these same symptoms or can help me. I need some advice please!
Because of your age and the medication you are taking, please please call the prescribing doctor right away. Try to call in the morning and tell the doc exactly what you've written here.
I am so sorry that your best friend has bailed on you, that sux. She/he should attempt to understand what you are going through so that you can recieve some support from your friend!
Just make sure you call that doc asap!!! Depression is nothing to muck about with, as you know.
Best wishes, and please post again, let us know how you are feeling,
I'm so sorry you are feeling so horrible. You are at the age where everything is so difficult,more so when you are experiencing what you are at the moment,depression is a horrible feeling for adults aswel as young people your age,but you need to do what Sweet and Billy said and go back to your doc,maybe he/she will change your meds or advise councelling to go along with it,i know you might think talking to a stranger is a load of bull,but it can help alot if you find the right person to talk to.
As for your friend,they should not have bailed out on you when you're going through such a rough time.
Maybe go see doc,have a chat with him/her,then contact your friend and try explain how you are feeling right now and that you really need their help.When we suffer from depression or angry feelings-we usually tend to take it out on the closest to us,so you could try explain that to your friend and they might understand more.
But firstly get yourself checked by your doc,sometimes anti d's can make you feel worse before better,but seen as you are on zoloft since may,the meds should have kicked in by now,so you'll need to tell this to your doc.
We are here anytime to listen,you are not alone and we are all willing to help!
Take care and post back to let us know how doc goes...
I have to agree with my friends here. At your age there can be very dangerous side effects taking antidepressants. The most common is the feeling of suicide. You absolutely must contact your doctor immediately! This is not normal for you to feel the way you dol There are many different antidepressants on the market, so please take our advice & seek medical attention...
Do call the dr or have your Mom make you an appointment to talk to the dr. Antidepressants can have some weird effects and cause strange dreams. Also when people are in their teens, these feelings occur so you may have a combo of the 2. There is such a thing called Teen Angst, I know my daughter really had it and an antidepressant and talk therapy really helped. Have your Mom or Dad help you get an appointment with a psychologist or see your school guidance counselor, it could really help. I hope you get to feeling better soon, pattishan
sounds like you've built up a tolerance to your anti-depressant and maybe even need switched to a new one in a different group called SNRI's. these consist of cymbalta, wellbutrin, pristiq, effexor, effexor xr. i know many who have done really well on this group. i am on effexor xr, but pristiq is the new effexor and i know it has worked especially well on many people i know. it also sounds like you're experiencing some extreme UNDIAGNOSED AGITATION. obviously you're having some violent outburst and maybe feeling easily irritated or annoyed... a lot of times, doctors will prescribe from a group of drugs called benzo's. they are anti-anxiety meds that will help with your symptoms. these include drugs such as: xanax, valium, klonopin, ativan, librium... other drugs they prescribe would probably be out of the anti-psychotic group, because many of these are relaxing. the ones i have had the least or no side effects on are: geodon, abilify, risperdal.
the onest that make you groggy and like a zomby and may cause weight gain are: seroquel, zyprexa, asenapine, invega, haldol... my suggestion for you would be to start with geodon.
when i was your age i was on paxil and a few other things but stopped taking them for the same reason i didn't feel like me and also i couldn't get mad i was completely passive. i just started Zoloft today but i have told my family and friends to inform me of the change they notice i am a blunt person and say things openly and i depend on my aggression adrenaline to get me out of a threatening situation, we must need aggression because we have evolved over 150,000 years to have it
Hi lexi I'm my advise to you is to go back to the psychologist or pschiatrist tell them what you told us when my daughter told me the same thing you said she asked to go back and see them her physhiatrist said she needed a md stabilizer not an antidepressant that she either had a mood disorder or bipolar they put her on lamictal and it is definatly helping her. She is getting her friends back now that she can control it more please do that go see him or her so they can help you the dreams and acting out will stop and you'll feel normal again its good you asked for help now do it with a dr who can help. Take care I wish yu happy healthier days
Hi again I forget to tell you my daughter is 12 gonna de 13 in january I put you as a friend s feel free to private queston me anytime and I am so sorry yu are going through such a hard time but you are not alone and there are lots of friends here who know how you feel who can help you out in these hard times please keep us posted on how your doing and welcome to the group. Jaime
ello LexiRox829! I know that you feel terrible now but there is help for you. It may take trying different medications for the doctors to find the right medications to treat your depression, especially because of your age.It is very important that you take all your medications as prescribed and tell your doctor if you continue to have the symptoms that you described. So remember you will get better! We are all here for you. Let us know how you are doing. Sweetie Pie
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2011 • 6 answers
Posted 4 May 2011 • 2 answers
How can you tell if you feel depressed for no reason or feel depressed because of a real life issue?
Posted 4 Jul 2011 • 2 answers
Posted 27 Jul 2011 • 6 answers
Posted 1 Jun 2013 • 2 answers